A convolution-thresholding approximation of generalized curvature flows
Artikel i vetenskaplig tidskrift, 2005

We construct a convolution-thresholding approximation scheme for the geometric surface evolution in the case when the velocity of the surface at each point is a given function of the mean curvature. Conditions for the monotonicity of the scheme are found and the convergence of the approximations to the corresponding viscosity solution is proved. We also discuss some aspects of the numerical implementation of such schemes and present several numerical results.


Richards Grzhibovskis

Chalmers, Matematiska vetenskaper

Göteborgs universitet

Alexey Geynts

Chalmers, Matematiska vetenskaper

Göteborgs universitet

SIAM Journal on Numerical Analysis

0036-1429 (ISSN) 1095-7170 (eISSN)

Vol. 42 6 2652-2670